Alert archive / New Jersey / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 168, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Sep 25, 2022, 3:25 PM EDT for 7 counties in New Jersey. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2022, 3:25 PM EDT (19:25 UTC)
- Expired
- Sep 25, 2022, 3:59 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 55 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 3:43 PM EDT | TSTM WND DMG | 1 Ese Washington Twp, NJ | REPORT OF A LARGE TREE DOWN IN A BACKYARD. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
203
WUUS51 KPHI 251925
SVRPHI
NJC001-005-007-011-015-029-033-252015-
/O.NEW.KPHI.SV.W.0168.220925T1925Z-220925T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
325 PM EDT Sun Sep 25 2022
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northern Atlantic County in southern New Jersey...
North central Cumberland County in southern New Jersey...
East central Salem County in southern New Jersey...
Southwestern Ocean County in southern New Jersey...
Camden County in southern New Jersey...
Gloucester County in southern New Jersey...
Southern Burlington County in southern New Jersey...
* Until 415 PM EDT.
* At 325 PM EDT, a severe thunderstorm was located over Glassboro, or
14 miles south of Gloucester City, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Vineland, Deptford, Voorhees, West Deptford, Glassboro, Lindenwold,
Hammonton, Woodbury, Pitman, Clayton, Berlin, Tabernacle, Shamong,
Paulsboro, Buena, Magnolia, Egg Harbor City, Woodstown, Alloway and
Tuckerton.
This includes the following highways...
New Jersey Turnpike near exit 2.
Interstate 295 in New Jersey between mile markers 13 and 21.
Garden State Parkway between mile markers 49 and 58.
Atlantic City Expressway between mile markers 20 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3952 7532 3983 7533 3991 7437 3955 7434
TIME...MOT...LOC 1925Z 268DEG 46KT 3968 7515
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Fitzsimmons2 follow-up statements
308
WWUS51 KPHI 251942
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
342 PM EDT Sun Sep 25 2022
NJC011-033-251952-
/O.CAN.KPHI.SV.W.0168.000000T0000Z-220925T2015Z/
Cumberland NJ-Salem NJ-
342 PM EDT Sun Sep 25 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CUMBERLAND AND
EAST CENTRAL SALEM COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3955 7434 3953 7501 3954 7502 3985 7508
3991 7437
TIME...MOT...LOC 1942Z 268DEG 46KT 3969 7487
$$
NJC001-005-007-015-029-252015-
/O.CON.KPHI.SV.W.0168.000000T0000Z-220925T2015Z/
Atlantic NJ-Ocean NJ-Camden NJ-Gloucester NJ-Burlington NJ-
342 PM EDT Sun Sep 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN ATLANTIC...SOUTHWESTERN OCEAN...CAMDEN...SOUTHEASTERN
GLOUCESTER AND SOUTHERN BURLINGTON COUNTIES...
At 342 PM EDT, a severe thunderstorm was located near Chesilhurst, or
16 miles northeast of Vineland, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Voorhees, Lindenwold, Hammonton, Clayton, Berlin, Tabernacle,
Shamong, Buena, Magnolia, Egg Harbor City, Tuckerton, Chesilhurst,
Newfield, Port Republic, Sicklerville, Elwood-Magnolia, Atsion,
Wading River, Warren Grove and Echelon.
This includes the following highways...
Garden State Parkway between mile markers 49 and 58.
Atlantic City Expressway between mile markers 20 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3955 7434 3953 7501 3954 7502 3985 7508
3991 7437
TIME...MOT...LOC 1942Z 268DEG 46KT 3969 7487
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Fitzsimmons866
WWUS51 KPHI 251959
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
359 PM EDT Sun Sep 25 2022
NJC001-005-007-015-029-252009-
/O.CAN.KPHI.SV.W.0168.000000T0000Z-220925T2015Z/
Atlantic NJ-Ocean NJ-Camden NJ-Gloucester NJ-Burlington NJ-
359 PM EDT Sun Sep 25 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ATLANTIC...
SOUTHWESTERN OCEAN...CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHERN
BURLINGTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3955 7434 3953 7501 3954 7502 3985 7508
3991 7437
TIME...MOT...LOC 1957Z 268DEG 46KT 3970 7458
$$
FitzsimmonsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 12:01 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Sep 25, 12:01 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1201 PM EDT Sun Sep 25 2022
.SYNOPSIS...
A cold front will approach from the west today and it is
forecast to pass through our area tonight. High pressure is
expected to nose into our region from the west and southwest for
Monday and Tuesday. A cold front from the northwest is
anticipated to arrive on Wednesday, followed by high pressure
for Thursday through Saturday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Mid-level cooling associated with the main trough axis to our
west will continue into this afternoon. Several shortwaves will
pass across the region through this evening as well with a mid-
level jet setting up just to our south. At the surface, high
pressure will remain offshore across the western Atlantic with
broad low pressure across the Great Lakes. A warm front will
lift north through the area this afternoon then a cold front
will pass across the area gradually overnight.
The upward trend in strength and coverage of convection
forecast for this afternoon has continued in the latest guidance
this morning. There will be seasonably strong synoptic forcing
for convection along with strong deep layer effective shear of
40 kts or perhaps even higher. The primary limiting factor with
this setup remains the instability, which is likely to remain
around 500-1,000 J/kg. However, the forcing and kinematic
environment should be able to overcome the relatively low CAPE
to result in scattered strong to locally severe thunderstorms.
Additionally, the aforementioned mid-level cooling should also
help overcome the less than impressive instability parameters
with forecast mid-level lapse rates possibly exceeding 7 C/km.
The primary threat of severe weather with these thunderstorms
will be locally damaging winds and large hail, however the low-
level hodograph curvature will also support a couple brief/weak
tornadoes. Effective SRH values look to be around 100-150 m2/s2
with 0-1 km bulk shear around 10-20 kts. LCLs will be around
1000 meters or higher, so this will limit the tornado potential
a good bit.
The primary convective mode is expected to be linear with
perhaps some multicell clusters and/or broken lines of storms
developing across the I-81 corridor and moving quickly eastward
into our area. The greatest coverage/forcing should be mostly
near and northwest of I-95, however the organized convection
will likely continue eastward across the coastal plains and
Delmarva before moving offshore. The timing of the convection is
a bit uncertain, however the consensus in the CAMs is to bring
the storms into the area shortly after noon and passing offshore
by late afternoon or early evening. Given the strong kinematics
and forcing, an additional round of showers and storms may
develop in the wake of the initial afternoon round during the
late afternoon or early evening, but confidence on this is
lower. The SPC has added a SLIGHT risk for severe thunderstorms
to most of our forecast area for today.
Highs today will be mostly in the mid to upper 70s to around 80
degrees across souther New Jersey and Delmarva. South to
southwest winds will increase to around 10-15 mph with gusts up
to 25 mph possible. Skies will be mostly cloudy, though breaks
of sun are likely. Skies will clear tonight with temperatures
falling into the 50s.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
A mid level trough is forecast to remain over the Great Lakes
and the northeastern states from Monday through Tuesday night.
Weak short waves are expected to travel through the trough
during that period.
Surface low pressure is anticipated to drift eastward from
southeastern Ontario across southern Quebec. High pressure
should nose into our region from the west and southwest at that
time.
Some stratocumulus may develop on Monday in response to the
cyclonic flow aloft, especially over eastern Pennsylvania and
northern New Jersey. Also, there is a low to slight chance of
showers mainly along and to the north of the Interstate 78
Corridor.
Generally dry weather is expected for Monday night, Tuesday and
Tuesday night with scattered clouds.
Temperatures are forecast to be seasonable for late September.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A mid level trough over the northeastern states on Wednesday is
expected to slide to the east on Thursday. A ridge over the
western North Atlantic is then forecast to build over our region
on Friday and Saturday.
A cold front should drop southeastward through our area on
Wednesday. Surface high pressure is expected to build from the
Great Lakes into New England on Thursday and Friday before
sliding off the coast on Saturday.
We will mention generally dry conditions under a partly cloudy
sky for the period from Wednesday through Friday. Temperatures
should be a bit below normal during that time.
There remains a good deal of uncertainty with the forecast for
Ian. It is possible that we could begin to receive some
precipitation from the system on Saturday. For now, we will
simply carry a chance or slight chance of showers. Temperatures
on Saturday should remain slightly below normal.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR conditions will prevail with varying cumulus and
mid-level clouds. A period of showers and thunderstorms is
anticipated at all terminals during the afternoon with perhaps
some additonal showers and storms into the early evening. The
showers and storms may briefly cause MVFR or IFR visibility
restrictions along with gusty winds (and associated wind shifts)
and small hail possible. South to southwest winds will increase
through 16Z to around 10-15 kts with gust of 18-20 kts
possible. High confidence on prevailing VFR conditions, but low
confidence on the exact timing and coverage of the showers and
thunderstorms.
Tonight (after 03Z)...VFR with ceilings scattering out by 06Z.
Winds southwesterly around 5-10 kts. High confidence.
Outlook...
Monday...Mainly VFR. A chance of afternoon showers around KRDG
and KABE. Southwest wind 10 to 15 knots. High confidence.
Tuesday...Mainly VFR. West wind around 10 knots. High
confidence.
Wednesday...Mainly VFR. West to northwest wind around 10 knots.
High confidence.
Thursday...Mainly VFR. Northwest wind 10 to 15 knots. High
confidence.
&&
.MARINE...
South to southwest winds 15-20 kts with gusts around 25 kts
expected. Meanwhile, seas will build to around 4-6 feet. A
Small Craft Advisory remains in effect for all Atlantic coastal
waters from later this morning through tonight. A period of
showers and thunderstorms moving offshore this afternoon and
early evening may result in locally stronger winds and higher
seas. Fair weather is expected overnight.
Outlook...
Monday...West to southwest wind 15 to 20 knots. Waves on our
ocean waters should remain around 5 feet, so a Small Craft
Advisory is in effect there.
Monday night through Thursday night...No marine headlines are
anticipated.
Friday...Wave heights may build to 5 feet on our ocean waters,
mainly from off Ocean City, New Jersey southward.
Rip Currents...
A HIGH risk of rip currents continues today amid the large
breaking waves and long period swells continuing. Entering the
surf will be strongly discouraged.
For Monday, a shorter period swell and south-southwest wind
should result in a MODERATE risk of rip currents.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...High Rip Current Risk until 8 PM EDT this evening for NJZ014-
024>026.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 4 PM EDT Monday for ANZ450>455.
&&
SYNOPSIS...Iovino
NEAR TERM...Staarmann/Kruzdlo
SHORT TERM...Iovino
LONG TERM...Iovino
AVIATION...Iovino/Staarmann
MARINE...Iovino/Staarmann/KruzdloHazardous weather outlook, Sep 25, 3:21 AM EDT, 12 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 321 AM EDT Sun Sep 25 2022 DEZ001>003-MDZ012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-260800- New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe- Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 321 AM EDT Sun Sep 25 2022 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Strong to locally severe thunderstorms are possible this afternoon and early evening. Some of the storms could produce locally damaging wind gusts and/or large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-024>026-260800- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 321 AM EDT Sun Sep 25 2022 ...HIGH RIP CURRENT RISK IN EFFECT FROM 7 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Strong to locally severe thunderstorms are possible this afternoon and early evening. Some of the storms could produce locally damaging wind gusts and/or large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-260800- Delaware Beaches- 321 AM EDT Sun Sep 25 2022 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Today and tonight. Strong to locally severe thunderstorms are possible this afternoon and early evening. Some of the storms could produce locally damaging wind gusts and/or large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-260800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 321 AM EDT Sun Sep 25 2022 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Strong to locally severe thunderstorms are possible this afternoon and early evening. Some of the storms could produce locally stronger wind gusts and/or large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. Staarmann
In the hours before
Special weather statement, Sep 25, 2:17 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
217 PM EDT Sun Sep 25 2022
DEZ001-NJZ016-017-PAZ070-101-102-251900-
New Castle DE-Salem NJ-Gloucester NJ-Delaware PA-Western Chester PA-
Eastern Chester PA-
217 PM EDT Sun Sep 25 2022
...A strong thunderstorm will impact portions of New Castle,
northwestern Salem, west central Gloucester, southwestern Chester and
southwestern Delaware Counties through 300 PM EDT...
At 216 PM EDT, Doppler radar was tracking a strong thunderstorm near
Delta, or 15 miles northwest of Havre De Grace, moving east at 55
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wilmington, Newark, Chester, Pennsville, Carneys Point, Elsmere,
Kennett Square, New Castle, Penns Grove, Salem, Oxford, Alloway, West
Grove, Quinton, Delaware City, Newport, Arden, Glen Roy, Stanton and
Glasgow.
This includes the following highways...
New Jersey Turnpike near exit 1.
Interstate 95 in Pennsylvania between mile markers 0 and 4.
Interstate 95 in Delaware between mile markers 1 and 23.
Interstate 295 in New Jersey between mile markers 0 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3974 7612 3973 7610 3974 7610 3976 7606
3981 7603 3983 7604 3983 7602 3985 7602
3988 7599 3992 7538 3950 7537 3951 7578
3972 7579 3972 7613
TIME...MOT...LOC 1816Z 271DEG 48KT 3974 7626
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BIRCHFIELDSpecial weather statement, Sep 25, 2:43 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
243 PM EDT Sun Sep 25 2022
DEZ001-NJZ009-010-012-015-017>019-027-PAZ070-071-102>106-251930-
New Castle DE-Camden NJ-Mercer NJ-Southeastern Burlington NJ-
Hunterdon NJ-Northwestern Burlington NJ-Somerset NJ-Middlesex NJ-
Gloucester NJ-Lower Bucks PA-Eastern Montgomery PA-Philadelphia PA-
Upper Bucks PA-Western Montgomery PA-Delaware PA-Eastern Chester PA-
243 PM EDT Sun Sep 25 2022
...Strong thunderstorms will impact portions of northeastern New
Castle, Camden, Mercer, south central Somerset, south central
Hunterdon, northwestern Gloucester, northwestern Burlington, west
central Middlesex, southeastern Montgomery, Bucks, east central
Chester, Philadelphia and Delaware Counties through 330 PM EDT...
At 242 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fricks to Arden. Movement was east at 40
mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill,
Bensalem, Evesham, Mount Laurel, Ewing, Norristown, Chester,
Willingboro, Deptford, Voorhees, Medford, West Deptford, Lindenwold,
Lansdale, West Norriton and East Norriton.
This includes the following highways...
New Jersey Turnpike between exits 3 and 7A.
Pennsylvania Turnpike between mile markers 324 and 359.
Northeast Extension between mile markers 21 and 34.
Interstate 95 in Pennsylvania between mile markers 0 and 40.
Interstate 95 in Delaware between mile markers 19 and 23.
Interstate 76 in Pennsylvania between mile markers 327 and 351.
Interstate 76 in New Jersey between mile markers 0 and 3.
Interstate 195 in New Jersey between mile markers 0 and 5.
Interstate 295 in New Jersey between mile markers 12 and 76.
Interstate 676 in Pennsylvania between mile markers 0 and 1.
Interstate 676 in New Jersey between mile markers 0 and 4.
Interstate 476 in Pennsylvania between mile markers 0 and 19.
Atlantic City Expressway near mile marker 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3975 7476 3978 7541 3978 7559 4039 7534
4041 7456
TIME...MOT...LOC 1842Z 265DEG 34KT 4034 7522 3983 7546
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FitzsimmonsThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:34 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 23 hr |
| Sep 25, 2:43 PM EDT | Special Weather Statement | PHI | Camden, Mercer | 47 min |
| Sep 25, 2:48 PM EDT | Special Marine Warning | PHI | 27 min | |
| Sep 25, 3:20 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 25 min |
| Sep 25, 4:21 PM EDT | Special Marine Warning | PHI | 39 min | |
| Sep 25, 4:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Sep 25, 4:50 PM EDT | Special Marine Warning | PHI | 55 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.